The number of items in your shopping list has exceeded the maximum limit. Please remove some items, or create a new shopping list.
Oops. This product is only available in a minimum quantity of or more units
Roll over image to zoom in

H-E-B Nighttime Severe Cold & Flu Berry

Product Description

H-E-B Nighttime Severe Cold & Flu Berry

Preparation Instructions

take only as directed  see Overdose warning  only use the dose cup provided  do not exceed 4 doses per 24 hrs adults & children 12 yrs & over 30 mL every 4 hrs children 4 to under 12 yrs ask a doctor children under 4 yrs do not use

Ingredients Active ingredient(s): Acetaminophen 650 mg Dextromethorphan HBr 20 mg Doxylamine succinate 12.5 mg Phenylephrine HCl 10 mg Inactive ingredient(s): butylated hydroxyanisole, edetate disodium, FD&C blue #1, FD&C red #40, flavor, glycerin, monobasic sodium phosphate, polyethylene glycol, propylene glycol, purified water, saccharin sodium, sucrose, xanthan gum

Specification
Name Value
Age Range Adult
Form Liquid
Type Cold
Type Flu
Height 7.10
Width 2.40
Depth 2.55
Weight 0.00
Safety Warning
Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take  more than 4,000 mg of acetaminophen in 24 hours  with other drugs containing acetaminophen  3 or more alcoholic drinks every day while using this product Allergy alert: Acetaminophen may cause severe skin reactions. Symptoms may include:  skin reddening  blisters  rash If a skin reaction occurs, stop use and seek medical help right away. Sore throat warning: If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly Active ingredient(s): Acetaminophen 650 mg Dextromethorphan HBr 20 mg Doxylamine succinate 12.5 mg Phenylephrine HCl 10 mg Inactive ingredient(s): butylated hydroxyanisole, edetate disodium, FD&C blue #1, FD&C red #40, flavor, glycerin, monobasic sodium phosphate, polyethylene glycol, propylene glycol, purified water, saccharin sodium, sucrose, xanthan gum
Actual product packaging and materials may contain more or different information than that shown on our website. You should not rely solely on the information presented here. Always read labels, warnings and directions before using or consuming a product. View full Product Information Disclaimer
Quantity
Guarantee

Reviews

Tell us what you think!
Tell us what you think!
Be the first to write a review!
Wondering what to say?
  • Include usage tips, key benefits, and helpful suggestions.
  • Did you have a good or bad experience?
  • Would you recommend this to friends or family?
  • Be respectful to others.
{{review.commentTitle}} {{review.timestampFormatted}}
{{review.commentText}}
by {{review.sender.screenName}} {{review.sender.screenName ? review.sender.screenName : 'Anonymous'}}
Was this review helpful to you? Yes {{review.posVotes}} No {{review.negVotes}} Flag
{{reply.commentTitle}}
Customer Relations
{{reply.timestampFormatted}}
{{reply.commentText}}